Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Reglan Interact With HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Drug Interactions and HIV/AIDS

...Table of Contents Introduction How Drugs Are Metabolized Drugs That Slow Down Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself Introduction In order for a drug to work properly, you must take the correct dose so thatyou have the...
Ask the Experts

UNABLE TO TAKE MEDS

I have not been able to take meds for two plus years now. I have gastropereses and even with zofran I throw up after an hour of taking them...I have a port due to many hospitalizations for dehydration and not being able to eat and acute vomiting .....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...In select cases such as yours we have given HIV meds through a feeding gastostomy tube where meds are crushed and put through a catheter that goes directly into stomach. KH Read more »

Side effects from Combivir

My partner is on 28 days of combivir after exposure to blood of a person whose HIV status is unknown. He is experiencing pretty intense nausea from the meds, as to be expected. They told him to eat a lot of yogurt. In this instance, why are they...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Combivir can cause stomach cramps and nausea. Anti nausea meds like compazine or reglan can decrease the symptoms for some patients. I haven't seen data clearly proving that probiotic foods Read more »

Root of fatigue??

I am 40 yo/white male, positive 23 years, CD4 437 21%, VL undetectable, I take Norvir, Reyataz, Truvada, Reglan 10 mg, Remeron 60 mg, Klonopin 2.5 mg (more than 5 yrs) spread through the day, Wellbutrin XL 150 mg, Acyclovir, and Asacol.My question...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...happening.From your post I can identify several potential causes of HIV-associated fatigue:1."I haven't slept well since restarting HIV meds 3 years ago . . . ." Certainly inadequate attention to basic human requirements diet, sleep/rest,... Read more »

malasobtion due to Gastroparess

Have had HIV since 1992 Aid diagnosess in 1995 Diganossed with Gastroparesis 2 years ago was wondering if this is why my CD4 has gone down and my Viral load gone downdue to malasorbtion and the vomitting and diahrea and is there anything can due to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...evaluation by a gastrointerologist/neurologist can be helpful for certain patients while still allowing for sufficient absorption of HIV medications. KH Read more »
Articles
Body Health Resources Foundation

Nausea & Vomiting

... Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

can you live a normal life without meds if ur HIV+

Posted by Anonymous, 4 Replies
...can you live a normal life without medicines if your HIV+??? How long can live without these medicines? Read more »

HIV meds and Depression meds?

Posted by Anonymous, 3 Replies
...had some problems with depression, so my physician prescribed "Lexapro." I'm assuming that it should'nt be a problem w/ the meds I'm on already. I seem to be okay. Does anyone know anything about Lexapro? Read more »

Help with HIV meds...

Posted by Anonymous, 2 Replies
...Hi- I read on here awhile back about getting free meds from companies who make the drugs by writing to them...does anyone know what I need to do this...like something from my doctor? Read more »